American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Anthony J. Macula. Free $\alpha$-extensions of an Archimedean vector lattice and their topological duals . Trans. Amer. Math. Soc. 332 (1992) 437-448. MR 1050085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Grätzer and H. Lakser. On complete congruence lattices of complete lattices . Trans. Amer. Math. Soc. 327 (1991) 385-405. MR 1036003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information   
View Article: PDF

[4] Jôsuke Hakeda. A Schr\"oder-Bernstein theorem in Baer$\sp{\ast}$-rings with lattice-theoretic proof . Proc. Amer. Math. Soc. 76 (1979) 131-132. MR 534403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. S. Lambrou. Semisimple completely distributive lattices are Boolean algebras . Proc. Amer. Math. Soc. 68 (1978) 217-219. MR 0463067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George Grätzer and David Kelly. A normal form theorem for lattices completely generated by a subset . Proc. Amer. Math. Soc. 67 (1977) 215-218. MR 0463058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Grätzer and David Kelly. When is the free product of lattices complete? . Proc. Amer. Math. Soc. 66 (1977) 6-8. MR 0460199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William H. Cornish. A sheaf representation of distributive pseudocomplemented lattices . Proc. Amer. Math. Soc. 57 (1976) 11-15. MR 0424630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alvin E. Roth. A lattice fixed-point theorem with constraints. Bull. Amer. Math. Soc. 81 (1975) 136-138. MR 0360389.
Abstract, references, and article information   
View Article: PDF

[10] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1